| Model Number |
G547 |
| Medical Device Problem Codes |
Failure to Capture (1081); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) went to the emergency room (er) due to feeling unwell.Upon review of the presenting electrogram (egm) it was determine there was intermittent loss of capture (loc) on the right ventricular (rv) lead.Technical services (ts) reviewed and confirmed the intermittent loc and also noted the capture thresholds were steadily rising on the rv lead.Subsequently, this crt-d was explanted and replaced.No additional adverse patient effects were reported.